MathSciNet Relay Station
MathSciNet bibliographic data
MR1016420 58G15 (44A15 53C65)
Greenleaf, Allan; Uhlmann, Gunther Nonlocal inversion formulas for the X-ray transform. Duke Math. J. 58 (1989), no. 1, 205–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement